# SDR ASOA2014020509887

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 12,624 hours, 8,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670318257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY WAY SILL MID CAP ANGLE, CORRODED.  REMOVED PAX DOOR ENTRY WAY SILL MID CAP ANGLE IAW GMM 3-8.6 ELEMENTARY OPERATIONS, 4 SCREWS AND JUMPER.  INSTALLED SERVICEABLE PAX DOOR ENTRY WAY SILL MID CAP ANGLE IAW GMM 3-8.6 FOR ELEMENTARY OPERATIONS AND AMM 20-21-00.
